# SDR UPS05845005

- Difficulty date: July 11, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, MAIN CARGO DOOR JAMB AFT LATCH SPOOL FITTING FWD ANGLE HAS INTERGRANULAR CORROSION.  REMOVED AND REPLACED MCD LATCH SPOOL FITTING IAW 51-3-0, 51-3-2, 51-1-21, AND 51-3-1.
